MAUDE Adverse Event Report: ALMA LASERS LTD HYBRID SYSTEM 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD HYBRID SYSTEM 70W 120V 50/60 HZ; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event involved a burn during a treatment with hybrid system, which may result in a small scar in the brow area.Burns, blisters, and scarring are anticipated adverse events documented in the hybrid operator's manual.The device was not returned for evaluation; however, a recent installation and qc report confirmed the system functioned properly and met manufacturer specifications.No evidence of device malfunction was identified based on available information.The investigation indicates the event was associated with treatment parameters and technique, consistent with a user-related cause.This report is submitted in good faith in accordance with 21 cfr part 803 due to the possibility of a permanent scar.The event was also reported by the importer under report number 3004450661-2025-00025.
 
Event or Problem Description
The importer reported that following use of the hybrid system at a user facility, a patient experienced a burn at the treatment site.

Brand Name
HYBRID SYSTEM 70W 120V 50/60 HZ
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key23768671
Report Number3004167969-2025-00025
Device Sequence Number9750542
Product Code GEX
UDI-Device Identifier17290110122109
UDI-Public17290110122109
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K203441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAACO15061980BDAZ0003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale